# SDR SWAA2016102509068

- Difficulty date: October 1, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD SKIN CRACKED AT BS 540, STR 22L.  REPAIRED SKIN IAW EA.
